# SDR CALA0500316

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 41,378 hours, 12,052 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376B
- Condition: Inoperative
- Location: E&E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR OF ELECTRICAL SMOKE WAS NOTICED IN THE CABIN WHILE EN ROUTE FROM LAX TO EWR.  THE ELECTRICAL AND AIR CONDITIONING SMOKE AND FIRE CHECKLISTS WERE RUN AND THE SOURCE COULD NOT BE IDENTIFIED.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD EQUIPMENT COOLING SUPPLY FAN NR 1 CIRCUIT BREAKER POPPED.  THE COOLING FAN WAS FOUND INTERNALLY FAILED.  THE FAN C/P WAS DISCONNECTED AND STOWE AND THE FAN WAS PLACARD INOPERATIVE DUE TO PART NOT BEING IN STOCK.
